# SDR AALA20091218TUL14

- Difficulty date: December 18, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR DENT.  INSTALLED EXTERNAL DOUBLER PER SRM 51-70-06 PAGE 8.
